# SDR AU970152

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc IO540K1B5
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Condition: Worn
- Location: Recip Eng
- Component: Lyc, IO540K1B5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CAMSHAFT LOBES WORN - COUNTERWEIGHT BUSHES OUT OF LIMITS
